It is currently Wed Aug 23, 2017 6:31 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 12 posts ] 
Author Message
 Post subject: stopping after .25 mg
PostPosted: Tue Aug 05, 2014 2:53 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jul 27, 2014 8:47 am
Posts: 12
Hello, I was wondering if anyone has stopped after .25 mg. I have been weaning myself down from the subs, I've been on them approximately 2 months. I begin weaning myself on July 9th. I inducted myself at 4 mg, went down to 2, went down to 1, stayed at 1 for about 2 weeks, went down to .5 where I stayed for 4 days, then went down to .25 for the past two days. On the 4th of .5 mg diarrhea came (sorry for t.m.i). It has stayed for these 2 days at .25 mg but isn't anything serious. Other than that I feel fine. I don't have the energy I do with 1 or more mg. But I'm making it. I have a very high demand job and I'm here. I'm wondering how you felt after stopping from .25 mg. I only have 1 .25 mg dose left and I'll be off them after that. What should I expect?


Top
 Profile  
 
PostPosted: Tue Aug 05, 2014 7:43 pm 
Offline
Power Poster
Power Poster

Joined: Fri Jun 27, 2014 1:31 pm
Posts: 59
Hi, I have not stopped sub yet but I have heard many peoples' experiences, be it IRL or on the web (I am also a member of Bluelight). From what I have read, some will have very minimal symptoms when stopping that low, and some will still have a couple weeks of light withdrawal. If I were you, I would have spent a little more time on .25, and a method a few have recommended to me is to start skipping days. Dose the .25 every other day a few times, even every third day a few times. It sounds like you only have one dose left. If I were you, I would skip a day and then take it to taper a little further.

If you get off and are having a lot of trouble, I would recommend doing a couple weeks skipping doses and then hop off again. But it differs for everyone, I am on .5 or so a day, and I have noticed no severe withdrawals if I don't dose for a day. I don't know about after that.

If you're bound and determined, I'm sure you will be fine, with sub withdrawals I find it can be more mental than physical. Get your head in the right place, and get some comfort meds (Ibuprofen, melatonin for sleep, etc) and you'll be fine.


Top
 Profile  
 
PostPosted: Wed Aug 06, 2014 7:18 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
you should be straight up F.I.N.E. its all a mind game at that level. some mild w/d, nothing bad at all thou. just stay busy, don't think about it and you will do fine. so sleepless nights but who doesn't have them.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Aug 06, 2014 11:26 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jul 27, 2014 8:47 am
Posts: 12
Thank you so much for replying. I've been doing well so far. I took the last dose that I had today. I've still been having an upset stomach and last night I tossed and turned a little bit. I don't have the energy that I do with suboxone but that's to be expected. Overall I don't feel really bad at all. Tomorrow will be my first day completely off of them as I took my last dose at 7 am this morning. I'm kinda nervous but glad to be almost there and free from all of this. Thank you again. I greatly appreciate your help.


Top
 Profile  
 
PostPosted: Thu Aug 07, 2014 8:56 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Hi lm, I jumped at .15 mg/day, and I don't think it was worth the extra days of taper to get there from .25 mg/day, probably would have been better to get to it sooner, and jumped at .25 mg like you.

Jumping won't be the easiest thing you've ever done, but it's manageable, and nowhere near as bad as we fear it might be. It's totally worth it btw, it feels amazing to be off Subs.

-- ji

lm574 wrote:
Thank you so much for replying. I've been doing well so far. I took the last dose that I had today. I've still been having an upset stomach and last night I tossed and turned a little bit. I don't have the energy that I do with suboxone but that's to be expected. Overall I don't feel really bad at all. Tomorrow will be my first day completely off of them as I took my last dose at 7 am this morning. I'm kinda nervous but glad to be almost there and free from all of this. Thank you again. I greatly appreciate your help.

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
PostPosted: Thu Aug 07, 2014 10:19 am 
Offline
One Month or More
One Month or More

Joined: Sun Jan 05, 2014 1:33 pm
Posts: 36
I agree with the others. I am only on day 3, but i jumped at .13 and I think it would have been a huge delay to wean down further.

Check my thread out. JI, and many other threads have much more info than mine, but you will see some things are the same, but vary in the severity and length. A lot depends on the individual IMO. If you have been exercising, eating right ect.. it may be easier...

Besto of luck to you..


Top
 Profile  
 
PostPosted: Thu Aug 07, 2014 12:34 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jul 27, 2014 8:47 am
Posts: 12
I was having trouble this morning. My stomach was extremely bad. Other than that everything was fine. I even slept fine last night. I think a lot of it is mental because I got a raise at work, and felt a lot better after that. Not 100% but definitely okay.


Top
 Profile  
 
PostPosted: Thu Aug 07, 2014 3:37 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
Imodium helps with the stomach mess. don't over do it 2mg pill is fine unless you are straight up loose. clonidine will help with the head creeps but you should not have much at that level. great work :!: :!: :!:


Top
 Profile  
 
PostPosted: Fri Aug 08, 2014 8:30 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Hi LM, is it just digestive trouble, or is part of the problem extreme stomach tension in your stomach? I was getting that badly, and I know other taperers/jumpers were too.

For me, it was about fear of finally getting clean after more than 15 years of addiction, and other emotional sh*t I was carrying around (like no wonder I was pouring all those drugs into me).

The worst of it passed fairly soon after my jump, meditation helped a lot. PM me if you want a couple meditation techniques.

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
   
PostPosted: Fri Aug 08, 2014 4:13 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jul 27, 2014 8:47 am
Posts: 12
Thank you every one. Dirty blonde I will definitely try the imodium. Im still having issues. My stomach is very upset all the time, but I can handle it. Its my second day without anything. For the longest time I thought I would never get here. Im still able to work fine, im still sleeping fine. I just hope things stay the same. Perhaps I will try the meditation johnny ikon. I never have before so its worth a shot. Im so glad I finally made it here.


Top
 Profile  
 
PostPosted: Fri Aug 08, 2014 4:25 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Wed Jul 02, 2014 4:32 pm
Posts: 153
Good luck with your jump, I'm on day 6 and I won't say its easy, but def do able . I jumped at .25 mg as well and was on subs for over 5 years. :D


Top
 Profile  
 
PostPosted: Sat Aug 09, 2014 7:30 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jul 27, 2014 8:47 am
Posts: 12
Today is almost the end of my third day. Today I felt better. My stomach upset is going away. I almost feel normal again.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 12 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group